# SDR SWAA961440

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 PRESSURE BULKHEAD WEB CRACKED AT WL 218, RBL 9.5 AND AT WL 202, RBL 5.  REPAIRED PER BOEING SRM.
